# SDR KBM2006F00045

- Difficulty date: January 23, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Aircraft time: 11,850 hours
- Engine: Allsn 250C20B
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE AND TORQUE GAUGE FLUCTUATED AND DROPPED TO ZERO, REMOVED AND REPLACED.  (K)
